# SDR UF6A960501

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- Engine: Pwa PW126A
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 3034989
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 8,298 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5715 - RIGHT ENGINE ON CLIMB-OUT FELL OFF TO 65 PERCENT AND REMAINED, WOULD NOT INCREASE, POWER LEVER WORKED WELL BELOW 65 PERCENT.  MX FOUND PY LINE LOOSE, TIGHTENED AND SECURED.  SYSTEM OPS CHECKED GOOD.  (M)
